# SDR UALA2010070102340

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,338 hours, 11,406 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 111
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO CHANNEL 1 SMOKE DETECTOR FAULT.  TRIED RESETTING C/B, NO HELP.  ACP'D MAT GROUND TEST FAILS NEEDS SMOKE DET M26060. REPLACED LWR FWD SMOKE DETECTOR PER MM. OPS CHK NORMAL FROM MAT.
